# SDR ZW0A0212202

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 28,660 hours, 15,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN ROW 22 EGRESS LIGHTS WERE INOPERATIVE AND HAD A BROKEN TRACK COVER.  REPLACED THE COVER AND RECONNECTED THE EGRESS LIGHT CONNECTOR.
